| Catalog Number |
943308 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Pain (1994)
| Date of Event |
01/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), the patient experienced failure or loss of implant to integrate.Implant was removed and applied collagen plug.